# SDR AALA202203188256

- Difficulty date: March 10, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 61,930 hours, 30,143 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON #2 ENGINE OUTBOARD THRUST REVERSER MIDDLE HINGE BOLT. REPLACED HINGE BOLT PER AMM 78-32-11.
